# SDR DALA2022061004083

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2267067) DURING INSPECTION FOUND ELONGATED HOLE ON FLANGE AND SUPPORT, BTW STA 1157 AND S-14R TO S-15R AT AFT FUSELAGE. HOLE ON FLANGE AND SUPPORT, BTW STA 1157 AND S-14R TO S-15R AT AFT FUSELAGE. WAS REPAIRED PER PRI NO 589149-14, REV.2, SECTION II AND ER/A NO.589149-14 REV. A.
